MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ACCOLADE? MRI EL DR; pacemaker

BOSTON SCIENTIFIC CORPORATION ACCOLADE? MRI EL DR; pacemaker
Model Number L331
Medical Device Problem Code Interrogation Problem (4017)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/10/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the patient with this pacemaker was being seen in the clinic.While in the clinic, a message was displayed indicating that radio frequency (rf) telemetry was disabled.Technical services (ts) reviewed the data and discussed the device had the most recent software and suspected that when the software was downloaded, the battery voltage was low enough that it disabled rf in the device.A clinician confirmed rf was disabled.Ts recommended device replacement.No adverse patient effects were reported.This pacemaker remains in service.
 
Additional Manufacturer Narrative
This product investigation is still in progress.This report will be updated when product investigation is complete.

Brand Name
ACCOLADE? MRI EL DR
Common Device Name
pacemaker
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
Boston Scientific Corporation
cashel road
clonmel E91 T 862
EI   E91 T862
Manufacturer Contact
mark mischke
4100 hamline avenue north
saint paul, MN 55112
+1(612)875-7234
MDR Report Key50931991
Report Number2124215-2026-51641
Device Sequence Number16133727
Product Code LWP
UDI-Device Identifier00802526559266
UDI-Public(01)00802526559266(17)190817
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P150012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date08/17/2019
Device Model NumberL331
Device Catalogue NumberL331
Device Lot Number764677
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/10/2026
Initial Report FDA Received Date09/29/2026
Date Device Manufactured08/30/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age82 YR
Patient SexMale